# SDR 95UALA32011

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DEPRESSURIZED DURING LANDING.  FIRST OFFICERS WINDOW WAS THE SOURCE OF AIR LOSS.  WINDOW IS LOOSE.  WINDOW STARTED LEAKING ON DESCENT AND MOVED INWARD RELEASING CABIN PRESSURE ON TOUCH DOWN.
